# SDR UALA2010030800790

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 45,249 hours, 5,391 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 42 LT INOP.   REPLACED EMERGENCY LIGHT. OPS CHECKED NORMAL.
